# SDR MASA2009032600107

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 16,645 hours, 15,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7307 ORD-MBS.  FWD STRIP OF FLOOR PATH LIGHTING INOPERATIVE.  MX REMOVED AND REPLACED LIGHT STRIP.
